# SDR USAA970224

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear
- Condition: Cracked
- Location: Bs 616
- Part time: 31,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 2 INCH CRACK BS 616 AT CREASE BEAM INTERSECTION (RT) RBBL 70 CREASE BEAM SHEAR WEB.  INSTALLED REPAIR SECTION SRM 51-10-12.  (M)
